Xifaxan - Prescription Medications - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Xifaxan


  • Please log in to reply
1 reply to this topic

#1 Slindsay1019

Slindsay1019

    New Member

  • Members
  • Pip
  • 10 posts

  • IBS Penpal
  • Country:United States

Posted 08 November 2016 - 12:19 PM

Advertisement
So i started taking xifaxan 6 days ago and have been feeling nauseous and sort of out of it. Has anyone experienced the same? Also did it help your ibs?

#2 Jenn1202

Jenn1202

    New Member

  • Members
  • Pip
  • 7 posts
  • Country:Canada

Posted 20 September 2017 - 12:40 PM

Sometimes it'll make me a bit nauseous but it's usually not that bad and the nausea goes away within a day or two. Taking the medication with food could help, but you probably want to call your GI and let them know what's going on.







Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here